# SDR ASAA2016021115442

- Difficulty date: February 11, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,340 hours, 10,259 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 8243921003
- Part serial: 06021675
- Condition: Failed
- Location: Cabin Pressure
- Part time: 35,137 hours, 10,320 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING ALTITUDE WINDOW ON PRESSURIZATION CONTROLLER BLANKED.  ACFT GROUNDED. R & R CABIN PRESSURE CONTROL MODULE IAW AMM 21-31-02-400-801.
